Home / Journals / Economics & Management | Electrical & Computer Science / American Journal of Operations Management and Information Systems
ISSN Print: 2578-8302
Frequency: Quarterly
ISSN Online: 2578-8310
Recommend to Library
Siddharth Mahajan
Pages: 71-79   Published Online: Aug. 5, 2019
PDF (388KB)    
Hakan Butuner
Pages: 63-70   Published Online: Jul. 9, 2019
PDF (491KB)    
Besnik Hajdari
Pages: 57-62   Published Online: Jun. 19, 2019
PDF (295KB)    
Fang Zhao
Pages: 48-56   Published Online: Jun. 12, 2019
PDF (1590KB)    
Jianhong Yu, Jennifer Shang, Wenchyuan Chiang
Pages: 26-38   Published Online: Apr. 26, 2019
PDF (1776KB)    
Yu Qi, Yong Luo
Pages: 16-25   Published Online: Apr. 18, 2019
PDF (1164KB)    
Assaf Avrahami, Evgeni Korchatov
Pages: 1-15   Published Online: Mar. 1, 2019
PDF (1261KB)    
Maryam Abubakar Koko, Muhammad Sani Burodo, Shamsuddeen Suleiman
Pages: 81-85   Published Online: Jan. 2, 2019
PDF (220KB)    
Editorial Board
More
Marian Pompiliu Cristescu
Department of Accounting and Economic Informatics, "Lucian Blaga" University of Sibiu
Sibiu, Romania
Jothi Basu Ramanathan
Mechanical Engineering, Presidency University
Bangalore, Karnataka, India
Anubhuti Gupta
Amity Business School, Amity University, Greater Noida Campus
Greater Noida, India
Chun Kit Lok
Faculty of Business and Economics, The University of Hong Kong
Hong Kong
Peer Reviewers
More
Geetanjali Sahi
Department of Computer Science, Lal Bahadur Shastri Institute of Management
Delhi, India
Dr Rabindranath Bhattacharya
Vinod Gupta School of Management, Indian Institute of Technology Kharagpur
Kolkata, West Bengal, India
Chia-Hang Li
Analytics Lead, Air Products
Allentown, Pennsylvania, USA
Chuanhua Zhou
School of Management Science and Engineering, An Hui University of Technology
Ma'anshan, Anhui, China
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186